# SDR SWIA201231797

- Difficulty date: September 14, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 24,143 hours, 19,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AND NR 4 EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE AND MID EMERGENCY LIGHT OVERWING IS OUT.  (FLT 7334)  REPLACED NR 2 ELBP IN REFERENCE TO AMM.
